# SDR ASAA2021100936500

- Difficulty date: October 9, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146A11048
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 787 IS CRACKED JUST ABOVE STR 9 R/H, AT I/B HOLE. GROUNDED - YES. REPAIRED FRAME IAW AD20090102-700-25-1R, FIG 6.
